MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE
Model Number M00562421
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of aborted/cancelled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a captiflex snare was used during an unknown procedure performed on (b)(6) 2024.The snare partially deployed.The procedure was cancelled.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that a captiflex snare was used during an unknown procedure performed on (b)(6) 2024.The snare partially deployed.The procedure was cancelled.There were no patient complications reported as a result of this event.Additional information received on december 8, 2024: the procedure was completed using a different lot from the defective product.
 
Additional Manufacturer Narrative
Block b5 has been updated based on the additional information received on december 8, 2024.Additional information was received that the procedure was completed using a different lot of products from the defective product.As there is no reportable allegation against the device itself and there was no serious injury, boston scientific no longer considers this to be a reportable event.

Brand Name
CAPTIFLEX
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20798643
Report Number3005099803-2024-06045
Device Sequence Number6833559
Product Code FDI
UDI-Device Identifier08714729019435
UDI-Public08714729019435
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562421
Device Catalogue Number6242
Device Lot Number0033481957
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer12/08/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown